MAUDE Adverse Event Report: SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD TD60 TELEMETRY TRANSMITTER

SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD TD60 TELEMETRY TRANSMITTER
Model Number TD60 TELEMETRY TRANSMITTER
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/13/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Mindray field service representative collected system logs and ecg strips for investigation.The td60 was misplaced by the user and will not available for physical evaluation.The investigation is ongoing.
 
Event or Problem Description
No product malfunction was reported.It was reported that on (b)(6) 2025, at 20:15, the patient in room (b)(6), connected to the td60 telemetry monitor (id tele 22), was experiencing rhythm changes and multiple pvcs.The patient was also reported to be off tele 45 minutes to an hour before asystole.The patient expired.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The mindray field service representative collected system logs and ecg strips for investigation.The td60 was misplaced by the user and was not available for physical evaluation.The user facility confirmed that the time of patient disconnection was 19:13:58, and the time of patient death was approximately 21:46.Log analysis shows that during the incident, the device issued appropriate alarms, and the dms generated expected sounds.The benevision dms in use with td60 performed per specifications; no product malfunction occurred.

Brand Name
TD60 TELEMETRY TRANSMITTER
Common Device Name
TD60
Manufacturer (Section D)
SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD
1203 nanhuan avenue
guangming district
shenzhen, guangming 51810 6
CH  518106
Manufacturer Contact
sonia vale
800 macarthur blvd.
mahwah, NJ 07430
2019958643
MDR Report Key21327495
Report Number3009156722-2025-00003
Device Sequence Number15485850
Product Code MSX
UDI-Device Identifier06944904093413
UDI-Public06944904093413
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K220058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTD60 TELEMETRY TRANSMITTER
Device Catalogue Number115-047566-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age31 YR
Patient SexFemale
Patient Weight92 KG